@article{(Open Science Index):https://publications.waset.org/pdf/5781,
	  title     = {ψ-exponential Stability for Non-linear Impulsive Differential Equations},
	  author    = {Bhanu Gupta and  Sanjay K. Srivastava},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we shall present sufficient conditions
for the ψ-exponential stability of a class of nonlinear impulsive
differential equations. We use the Lyapunov method with functions
that are not necessarily differentiable. In the last section, we give
some examples to support our theoretical results.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {8},
	  year      = {2010},
	  pages     = {1159 - 1162},
	  ee        = {https://publications.waset.org/pdf/5781},
	  url   	= {https://publications.waset.org/vol/44},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 44, 2010},
	}